Brightness alteration can be described as a distortion or change in the levels of perceived brightness comprising a person's vision. This usually results in the person's vision becoming darker and gloomier, but could also potentially result in it becoming lighter and brighter depending on the person's environment and substances they have consumed.
Brightness alteration is most commonly induced under the influence of moderate dosages of hallucinogenic compounds, such as psychedelics, dissociatives, and cannabinoids.
Compounds which may cause this effect commonly include:
25I-NBOMe, 4-AcO-DET, 4-AcO-MiPT, 4-HO-DPT, 4-HO-DiPT, 4-HO-EPT, 4-HO-MPT, 4-HO-MiPT, 5-MeO-DiPT, Allylescaline, Amphetamine, Bk-2C-B, Cannabis, DET, DOC, DOI, Datura, Desoxypipradol, DPH, DXM, MET, MPT, Methallylescaline, Methamphetamine, MiPT, PRO-LAD, Proscaline
Documentation written by Josie Kins / Edited by CocoaBunny